# SDR SCNA2020031903010

- Difficulty date: February 3, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T CAP BEAM ON STA 947.5 AT BL 25R TO BL 55R. REMOVED T CAP AND REPLACED T CAP ON STA 947.5 PER B737-800 SRM 53-70-51 REP 5.
